2 doctors weighed in:

What causes gastrointestinal symptoms with antibiotics for urinary disorders?

2 doctors weighed in
Dr. Suresh Gupta
Internal Medicine
1 doctor agrees

In brief: GI Symptoms with UTI

Any antibiotics taken for infections, does disturb/ alter gastro intestinal flora.
Strong antibiotics does cause gastric upset. By their action on intestinal flora, they cause diarrhea, as well. Diarrhea, if associated with fever & nausea/ vomittings, that is a sign of claustridium defficile infection. A very serious situation, needs attention immediately.

In brief: GI Symptoms with UTI

Any antibiotics taken for infections, does disturb/ alter gastro intestinal flora.
Strong antibiotics does cause gastric upset. By their action on intestinal flora, they cause diarrhea, as well. Diarrhea, if associated with fever & nausea/ vomittings, that is a sign of claustridium defficile infection. A very serious situation, needs attention immediately.
Dr. Suresh Gupta
Dr. Suresh Gupta
Thank
Get help from a real doctor now
Dr. William Forsythe
Board Certified, Emergency Medicine
23 years in practice
171K people helped
Continue
108,000 doctors available
Read more answers from doctors